# SDR IPXA201409084199

- Difficulty date: August 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: APB74014
- Condition: Gouged
- Location: Bs 1429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, GOUGES ON RT MLG TRAPEZOIDAL PANEL, BS 1429 X=115.5.  REPAIRED RT MLG TRAP PANEL IAW EA 011-5710-01-5567, REV IR AND EO 5710-55429-A.
